# SDR UPS97824828

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 576958975
- Condition: Broken
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E INBD SIDE OF THE STA XOLDI 6.225 RIB, ABOVE THE PNEU DUCT, THE INTERCOSTAL TO RIB ATTACH CLIP IS BROKEN.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT CLIP IAW SRM 51-1-20D AND DWG 5769589.
